# SDR DXTA2022052362360

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N743QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20695
- Aircraft time: 5,262 hours, 3,057 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Stage of operation: NR
- How discovered: L
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

IFIS: PILOTS SIDE PFD FAILED, BLACK SCREEN. COPILOTS PFD HAD RAW DATA ONLY. AMBER PDF X TALK FAIL ILLUMINATED. AMBER EFIS MISCOMPARE ILLUMINATED AUTO PILOT AND FLIGHT DIRECTOR FAILED. FOLLOWED CHECKLIST. // SIGNOFF//  ACCESSED AIRCRAFT AND APPLIED EXTERNAL POWER. PILOT'S PFD POWERED UP WITH NO DISCREPANCIES BEING NOTED AT THIS TIME. AMBER PDF X-TALK FAIL & AMBER EFIS MISCOMPARE WERE NOT VISIBLE ON THE CAS MESSAGES. PERFORMED OPERATIONAL TEST OF THE ADAPTIVE FLIGHT- DISPLAY UNITS PER BOMBARDIER CHALLENGER 350 AMM 31-61-01. NO DISCREPANCIES WERE NOTED AT HIS TIME. ALL CHECKS WERE GOOD. UNDER ADVISEMENT OF NEUETS MCC WE WILL SWAP NO.1 ADAPTIVE FLIGHT- DISPLAY UNITS WITH NO.3 AND REPERFORM OPERATIONAL TEST OF THE ADAPTIVE FLIGHT-DISPLAY UNITS FOR MAINTENANCE CONVENIENCE. REMOVED SERVICEABLE NO. 1 ADAPTIVE FLIGHT-DISPLAY UNIT PN: 822-1917-328, SN: 4865KN AND INSTALLED IN THE NO. 3 POSITION. REMOVED SERVICEABLE NO. 3 ADAPTIVE FLIGHT- DISPLAY UNIT PN: 822-1917-328, SN: 48658C AND INSTALLED IN THE NO. 1 POSITION. ALL WORK PERFORMED PER BOMBARDIER CHALLENGER 350 AMM 31-61-01. REPERFORMED OPERATIONAL TEST OF THE ADAPTIVE FLIGHT- DISPLAY UNITS PER BOMBARDIER CHALLENGER 350 AMM 31-61-01 WITH NO DISCREPANCIES BEING NOTED AT HIS TIME. ALL CHECKS WERE GOOD. NO FURTHER ACTION REQUIRED AT THIS TIME.
